Vol. 8, No. 1, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The relations between a spectral operator and its scalar part

Shaul Foguel

Vol. 8 (1958), No. 1, 51–65
Mathematical Subject Classification
Primary: 46.00
Milestones
Received: 13 March 1957
Revised: 19 August 1957
Published: 1 March 1958
Authors
Shaul Foguel